Kerjean, Marie - Weak topologies for Linear Logic

lmcs:1626 - Logical Methods in Computer Science, March 9, 2016, Volume 12, Issue 1
Weak topologies for Linear Logic

Authors: Kerjean, Marie

We construct a denotational model of linear logic, whose objects are all the locally convex and separated topological vector spaces endowed with their weak topology. The negation is interpreted as the dual, linear proofs are interpreted as continuous linear functions, and non-linear proofs as sequences of monomials. We do not complete our constructions by a double-orthogonality operation. This yields an interpretation of the polarity of the connectives in terms of topology.


Source : oai:arXiv.org:1405.5393
DOI : 10.2168/LMCS-12(1:3)2016
Volume: Volume 12, Issue 1
Published on: March 9, 2016
Submitted on: June 24, 2014
Keywords: Computer Science - Logic in Computer Science


Share

Consultation statistics

This page has been seen 239 times.
This article's PDF has been downloaded 192 times.